# SDR DHL2000804101

- Difficulty date: April 1, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SUB FLOOR CRACKED .75 INCH AT STA 100.00.  REMOVED FASTENERS PER SRM 51-1-21.  STOP DRILLED PER SRM 53-2-3.  FABRICATED DOUBLER PER SRM 53-2-3.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8.  INSTALLED DOUBLER WITH NEW HARDWEAR PER SRM 51-1-21.
